I'm sorry you weren't feeling well. Seems like it has been one thing after another for you. My sex drive went down the tubes also. My boy friend has been understanding. Thank goodness I didn't rack up any medical bills. The things I had done during all this were all paid for by my insurance. I din't miss much work. I guess with your surgery you and other things caused you to miss time from work. I read a story not too long ago abot a woman who had breast cancer who was doing well for herself, had to file bankruptcy because of the bills piling up and she did everything she could to try to prevent that from to moving to a smaller place etc... (not suggesting you do that) Just something that this darn disease can push you to.
This week will be my last Zoladec shot after 2 years. I am really hoping my period won't come back. I can only assume I have gone thru menopause. I have hot flashes but that's also 1 of the side effects of the Tamoxifen. My GP suggested I get a pneumonia shot also, I may have 2nd thoughts now. But he said to ask my Onc about it who I will see next month.
One thing I am pround of myself for is that I HAVE LOST 44 POUNDS since April.
I joined Weigh***chers (which my doc kept pushing). I had to do something. My cholesterol was out the roof and I was one the verge of being diabetic (runs on my dads side of the family). I just went the other day for followup on my blood work (I go every 3 months) and my cholesterol has come way down and I'm also almost into the good range of not becoming a diabetic. I'm so glad I did this.
Bern, hang in there. There is a light at the end of the tunnel. I hope that you and hubby can overcome all of this. I think about you often.